Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the cure for Rheumatoid Arthritis ?

My mother is 62 and is suffering from Rheumatoid Arthritis for past 4 months,with severe pain and stiffness in hands .she is a heart patient for last 15 years and is regular in taking the last 4 months her weight has reduced from 52 to 47 kg.however now she is having no pain but we are worried because of weight loss.what may be the reason of this.the doc. has prescribed tablet HCQS(200),capsule Calten,Folitrax(4 tablets on sunday),Defcort and ETOVA.Her ESR range is 78mm/hrs,Neutrophils 80%,Lymphocytes 16%,haemoglobin 10 gm%.all her other reports are normal
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  971
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Welcome to HealthcareMagic.

5 kg decrease in 4 months is not a huge reduction in weight to worry .Does she have any other symptoms like decrease in appetite , diarrhea , constipation ? Anyways its better to get checked with your Doctor .He may ask you to get a peripheral smear.

Take care.
Answered: Sat, 26 Mar 2011
I find this answer helpful
  User's Response
Hi Dear
I think your doctor is using older class of medication. We have newer medicines which bring prompt relief to the patient and have lesser side effects and are recommended by all the authorities in the world.
Was she given any medicine for the heart problem??
You can always contact me at my email
Good Luck!!!!!!!
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor